# SDR AALA20070281

- Difficulty date: February 4, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Engine: Rroyce RB211535C37
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, M, J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T922/04FEB - AFTER TAKEOFF RIGHT ENGINE COMPRESSOR STALLED WITH UNCOMMANDED ENGINE SHUTDOWN FOLLOWED BY ENGINE GAS TEMPERATURE OVER TEMPERATURE INDICATION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
